# SDR AALA202307311358

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 64,876 hours, 34,776 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT SERVICE R4 ARM LEVER CHAFFING AND DIFFICULT TO MOVE. LUBRICATED R4 DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
